Ovulex IX
430 Replies
StephMalkowski - July 8

Hi Dana,
Welcome! There are quite a few of us that were late our first cycle of Ovulex. I am on my 2nd month of Ovulex and was 24 days late my first month. When AF finally did arrive last week, it's lasted pretty long (I'm on day 9, which will hopefully end soon). If you are 6 days late I'd wait another week and test again. Stay positive! Are you having and pg symptoms? Have you had any other unusual "side effects" since you started? Please keep us posted.
Steph:)

[url=http://lilypie.com
][img]http://lilypie.com/pic/060624/v0YF.jpg[/img
][img]http://tt.lilypie.com/heKSm5/.png[/img][/ur
l]

 

Mist - July 8

Hey Ladies,

Whew, another work week is over! At any rate still no AF I spotted a couple days and thought I was going to start cause that is nomal how it happens but not this time.

Steph, 9 days wow! The last time I had and AF 8 days was when I got pregnant, hope the same for you too ;)

God Bless,

Mist

 

babybop - July 8

Good morning, ladies!

CD 5 AND COUNTING! Lili, congratulations on starting Ovulex. I hope it has supernatural powers and effects you in such a positive way that you get pg first cycle!

I take Fertility Blend because it's what I can consistently afford. I take it three times per day, and I am taking Geritol as well, twice per day. I don't know if it's affecting me yet because this is the first cycle that I've actually stuck to my regiment for more than two days. I am a scatterbrain!

You know what I noticed, I never have had EWCM. My CM is always creamy (sorry if tmi). Is this something that Geritol will help with?

Any help will be appreciated.

Monique

 

Mist - July 8

It's me again;

I was just setting her thinking all kinds of questions hoping to hear some good answers.

For the ones who have concieved off of Ovulex how long did it take?

Also did you have a late a late period that month or anything weird happen the month you concieved?

For those TTC like me, have you any strange symptoms?

Like I have been noticing like this piercing pain in my breast when I rub up against things. I also have been sick to my stomache and I had the most horrible headache last night. Oh yes and I have been exremly constipated. Do any of you have these things?

I am now a little over 2 weeks late for my period and I took a PG test Tuesday and had BFN so I assume I am trying to regulate? I just hope things next month goes better.

How long have the TTC'ers been taking Ovulex for just wondering, was hoping to get an idea on how long it may take. Although I know every womans body is different. I just am feeling so depressed

God Bless All,

Misty

 

babybop - July 8

Hi Misty! I am new here and I am not taking Ovulex but I can provide some sort of insight. I am taking Fertility Blend and it doesn't give me any pain anywhere but I have noticed some constipation. I don't know if its the FB or the Geritol because of all of the iron in it, that makes you constipated.

FB makes me moody and that's why I stopped taking it before but I am moody anyway because I am not pregnant. Not only that, but it shortens my period to 4 days from 7.

It sounds like its starting to work on you. Any increase in hormones can make your bb's hurt. My mom is on an Hormone patch for menopause and her bbs always hurt because of it.

Hope it helps some.....have a good day and I will be here for a while.

 

Mist - July 8

Aww thanks for reply BabyBop. I sure hope its working! I am very unpatient lol.

I have to taken FB and it did help a month or so but after that it never helped again and I am sure I took FB for a good 6-8 months.

My tummy hurts now :( I think I am going to go take a short nap, ttyl

Mist

 

danahcam - July 8

Hi lovely ladies.
I just wanted to thank you all for your extremely helpful posts! I wish I had of found this site last year as it just took me all night to read the other 9 pages. I'm at work doing nightshift so at least it gave me something to do.
I started taking Ovulex approx 1 mnth ago and as I said in my last post I am 7 days late and AF doesn't appear to be coming any time soon. I was so stressed as I have done 3 test and all have come back with a BFN! after reading your posts I now realise that some of you girls have experienced the same thing. I must say though that I have alot of CM, more than usual.
I'LL stop rambling now but I just wanted to thank you all very very much.
MH I would add a ticker for you but it's 6am in the morning here and i'm too tired to figure it out, so I'll add it next time.
Lots & Lots of Baby Dust to you all!!!!!!!!!!!!!!!!!
Love Dana

 

liz - July 8

Babybop,

I have the same problem with cm. I read that Robutissin helps. Acutally I read you can use a generic as long as it is Guaifenesin, which is an expectorant.
As I said I have always had this problem but when I was on Clomid it was 10 fold, so I gave the Guaifenesin a try. I did notice a huge difference. If you want to read a good article on it check out http://www.babyhopes.com/art
icles/robitussin.html
Hop
e
this helps.
Good luck, and baby dust to all!
Liz

 

ambersparkle - July 8

Misty~ in the past two days I have also noticed a sore pain in my bbs when I rub up against something. I have been on ovulex for two weeks and although I did experience some nausea in the beginning, it is pretty much gone now.

As for the other things you mentioned I think that it all just depends on the person. (ie- I am having the opposite problem of constipation every once and a while :-\)

I am just hoping that the ovulex will even me out and everything. The hardest thing is waiting. :)

 

LeslieAnn - July 8

Hi everyone! How is everyone's cycle going. I am on CD10 now and waiting to O. It seems like every cycle crawls by.

Mist- This is my second month on Ovulex. I've had a few side effects with Ovulex. I had a lot of bad headaches last month and some spotting. Now I'm breaking out like a teenager. I never break out except for the few days before my period. Hopefully it goes away after awhile. GL, hopefully this next month will be your month!

GL to everyone else too and have a great weekend!

Leslie

 

Mist - July 8

hi Amber,

My breast pains started about 5 days ago. I have been on Ovulex about 5 or 6 weeks now. I am hoping the pain are for a good reason but who knows? But my pains are not constant just kinda when I rub across something.

Last night when I had that horribe headache I got up off the bed and I was extremley dizzy but I guess that could have been from my headache.

ok I am trying not to be obsessed with this whole issue but it seems I am, its all I ever talk think and dream about. :'( Oh does Ovulex make anyone emotional? I cry all the time now and that is totally not me ???

 

LeslieAnn - July 8

One other thing, has anyone heard that having an orgasm during sex increases the chances of conceiving? I was reading about it last night, but I didn't find anything stating how much it increases the chances of conceiving. Does anyone know if it is a significant increase? There supposedly have been studies confirming this but all of the articles I read just said there have been studies showing it increases the likelihood of conception, none of them provided any actual data. Just curious to see if anyone else knows about this.

 

Mist - July 8

Lesile,

Yes I have read having an orgasim during sex does increase your chances of concieving. The article I read stated when the orgasim happens it creates is sucking like motion thatmaking sure the sperm meets the egg more quickly. hope that helps some!

Mist

 

megzrahh - July 8

Apparently you need to be taking ovulex for a course of 12 months before you can get a refund, im not sure how it works where you all live, but when i bought mine, that was the guarentee they sent to me, in Australia.

 

megzrahh - July 8

Hey Mist,

This is my first cycle of taking ovulex, so far the only symptoms i have had were a severe burning face, piercing cramps around ovulation, and diareha (spelling) apart from that i have been ok.

Everyone around me falling pg to, it is very hard but together we will overcome our emotions and just think towards the day that it will be our turn, My partner has a little 2yr old from a previous r/ship and she lives with us, and its so hard because alot of the times when i look at her, i just wonder why it cant happen to us. oh well nevermind, hang in there and baby dust to all !!! *hugs*

 

Mist - July 8

Hey Meg,

I completley understand how you feel! I am just going to trust in God!

I read the Sisterhood reunion board and it made me a little depressed I seen many women whom were taking Ovulex stopped it because it did not help them :( now I am wondering if I am wasting my time? I sure hope not

Ok I have to stop thinking negative! I believe I lbelieve, I believe !

Thank you Jesus for what your about to do for us by blessing us with a child! Amen

God Bless

Mist

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question